# SDR MASA2022061300162

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 26,289 hours, 22,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT DISCHARGED. REPLACED BATTERY PACK 1.
